MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FREE PSA; PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS

ROCHE DIAGNOSTICS ELECSYS FREE PSA; PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS
Catalog Number 08828610190
Medical Device Problem Codes Incorrect Measurement (1383); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).
 
Event or Problem Description
The initial reporter questioned the results for 1 patient tested for elecsys free psa (free psa) and elecsys total psa (total psa) on a cobas e 801 analytical unit.This medwatch will cover free psa.Refer to medwatch with a1 patient identifier (b)(6) for information on the total psa results.The initial total psa result was 0.21 ng/ml.The initial free psa result was 10.50 ng/ml.The repeat free psa result was 11.70 ng/ml.A new sample was obtained, and the total psa result was 0.13 ng/ml.The free psa result was 8.50 ng/ml.The new sample was repeated by the siemens method, and the total psa result was 6.60 ng/ml, and the free psa result was 0.05 ng/ml.The customer suspects an interference affecting the roche results.
 
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).
 
Additional Manufacturer Narrative
Section d4, expiration date was updated.Calibration and qc were acceptable.No abnormal trends were identified during a review of complaints related to free psa reagent lot 832201.Sample material was requested for investigation, but was not provided.As no sample material was available for the investigation, the cause of the event could not be determined.For diagnostic purposes, the results should always be assessed in conjunction with the patient's medical history, clinical examination, and other findings.The investigation did not identify a product problem.

Brand Name
ELECSYS FREE PSA
Common Device Name
PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24121123
Report Number1823260-2026-00211
Device Sequence Number9371423
Product Code MTG
UDI-Device Identifier07613336166628
UDI-Public07613336166628
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P000027/S037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number08828610190
Device Lot Number832201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer01/21/2026
03/09/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/10/2026
03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown